# SDR 97ZZZX1448

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14416
- Make and model: Boeing 727243
- Aircraft serial: 22168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web Supports
- Condition: Cracked
- Location: Rt Torq Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, THREE CRACKS WERE NOTED ON RT HAND LOWER TORQUE BOX HORIZONTAL WEB SUPPORTS BELOW AIRSTAIR TORQUE TUBE SUPPORT FITTING.
